# SDR SWAA2013103021693

- Difficulty date: October 25, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 59,108 hours, 48,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C48123
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT  WING NR 2 TRACK CORRODED IN AREA WHERE IT MATES AGAINST THE WING SKIN & BOLT HOLES. R & R NR 2 FLAP TRACK IAW AMM.
